# SDR AALA202502140370

- Difficulty date: January 8, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N961AN
- Make and model: Boeing 737823
- Aircraft serial: 30092
- Aircraft time: 66,351 hours, 28,523 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION APU TORQUE BOX LEFT HAND SIDE LOWER CHORD FROM STA 1092 TO STA 1102 AT S14L. REPAIRED PER EA 361169. ENGINEERING REVIEWED THIS EVENT AND DETERMINED THE CORRECT CORROSION LEVEL WAS LEVEL 2 NOT LEVEL 1. SECTION 7 CORROSION LEVEL FIELD WAS CORRECTED ACCORDINGLY.**
